Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Dear sir/mam, when I am seating and doing any thing then that time I feel in my mind I am in motion I am moving feel like I am in train or like earth quack came and my chair and I am moving and in my stomach some noise is coming. Five day before I checked my BP and sugar it was (126/80) and 68 (aisa feel krta hu ki mere body hill raha hai aur kuch mere dengue se hawa ke jisse ki tarah gujar raha hai aisa thora thora der bad fill krta hu sath hi bahut jyada taken mahsus hoti hai mera khud ka sar bhari bhari sa bujhata rahta hai sath hi mere stomach se gargrahat ki age aati hai) kindly tell me solution and medicine thanks.

1 Doctor Answered
Hello, Lybrate user, you are suffering from gastric disorder with vaso-motor disorder. Tk, plenty of water to eliminate toxins, dilute acid in stomach ,regulate metabolism & soften faeces (stool) to b evacuated smoothly to avoid constipation, piles &fissure.   •go for a brisk walk in d morning to restore your blood circulation & to activate peristaltic movement to complete digestion to ease gastric disorder.   • go for meditation & yoga to nourish your neurons controlling vaso- motor disorder.   •  your diet be simple, non- irritant, easily digestible ,on time to avoid, indigestion.  • Consume, apples, carrots, skimmed milk, papaya,bottle gourds (lauki) ,mung- dal,    •Tk Homoeo medicines ,gentle & repaid in administration without any side effect, there of. @ Carbo veg 200-6 polls, thrice.   • ensure at least 7 hrs of sound sleep in d night.    • Avoid, caffeine ,nicotine ,alcohol, junk food, citrus fruits, curds, pizza,bargar ,cookies & watching Tv in late night. > Your feedback matters, please. Tk, care, stay fit & fine Go for an x-ray of Cervical vartaebre. You may call on me for further consultation, please.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.